# SDR AUS20030234

- Difficulty date: February 26, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3545H7
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER ACTUATOR SUSPECT FAULTY. ACTUATOR ADJUSTMENT/TEST CARRIED OUT IAW AMM 27-21-34 PAGE 501 AND ELECTRICAL CONNECTORS CLEANED.NIL FURTHER FAULTS.
